MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number JAZZY ELITE ES
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not made available for evaluation at this time.Should further information or the device become available, a follow-up report will be issued.
 
Event or Problem Description
Customer alleges she sustained an injury while seated in her power chair.Customer alleges her clothing accidentally got caught on the joystick when the power chair was left on resulting in sudden unintended movement causing the customer to forcibly strike the metal frame of the hospital bed in her room at warren barr.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea, pa
MDR Report Key10178875
Report Number2530130-2020-00059
Device Sequence Number3599953
Product Code ITI
UDI-Device Identifier00606509100083
UDI-Public00606509100083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY ELITE ES
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;